Downloads: 1 | Views: 41 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1
Case Studies | Medicine | India | Volume 12 Issue 6, June 2023
Case Report: Dasatinib Induced Pulmonary Hypertension in a Case of CML
Dr. Abhishek Padhiar | Dr. Ankit Agarwal
Abstract: Dasatinib was identified to be associated with pulmonary arterial hypertension. There is still very little data on clinical characteristics of this severe complication. When a 51 - year - old male presented with worsening dyspnea was diagnosed with pulmonary arterial hypertensionin a background of CML and managed with standard comprehensive care, including replacement of other tyrosine kinase inhibitor, administration of pulmonary vasodilators. Our case suggests that dasatinib - induced pulmonary arterial hypertension may be partially reversible when diagnosed early, managed with target therapy of pulmonary arterial hypertension, providing new insight into the rare complication.
Keywords: CML - Chronic myelogenous leukemia, TKIs - tyrosine kinase inhibitors, DASA - Dasatinib, PAH - Pulmonary artery hypertension
Edition: Volume 12 Issue 6, June 2023,
Pages: 99 - 103